IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
On Kadison’s Carpenters theorem
Autor/es:
MARTIN ARGERAMI; PEDRO G. MASSEY
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
Amer. Math. Soc.
Referencias:
Año: 2009 vol. 137 p. 3679 - 3679
ISSN:
0002-9939
Resumen:
  Let M be a II_1 factor with trace t( ), A in  M a masa and E_A the  unique trace preserving conditional expectation onto A. Under some technical                assumptions on the inclusion of A in M, which hold true for any semiregular masa of a    separable factor, we show that for elements a in certain dense families of the positive part of the unit ball of A, it is possible to find a projection p in M such that E_A(p) = a. This shows a new family of instances of a conjecture by Kadison, the so-called “carpenter's theorem”.